# SDR DALA2023082907006

- Difficulty date: August 21, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 13,902 hours, 6,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SLIDE R/R FOUND R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0001:30-2561-9- 0002/001 00002 REMOVED AND REPLACED DOOR DAMPER/EMERGENCY OPERATION CYLINDER REF A321 AMM 52-13-14. (LP# 2929206)
